research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
The Homotopy Analysis Method for Solving Multi- Fractional Order Integro-Differential Equations

Author: Ibtisam K. Hanan
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2011 Volume: 14 Issue: 3 Pages: 139-143
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper we use the homotopy analysis method to solve special types of the initial value problems that consist of multi-fractional order integro differential equation in which the fractional derivative and fractional integral in them are described in the Caputo sense and Riemann-Liouville sense respectively. Numerical examples are solved by using this method. These examples shows that high accuracy, simplicity and efficiency of this method

في هذا البحث استعملنا طريقة تحليل الهوموتوبي لحل انواع خاصة من مسائل القيم الابتدائية والتي تحتوي على المعادلات التفاضلية - التكاملية ذات الرتب الكسورية المزدوجة والتي تحتوي على المشتقة الكسورية من نوع كابوتو والتكامل الكسوري من نوع ريمان - ليوفييل. قمنا بحل بعض الامثلة العددية باستخدام هذه الطريقة. هذه الامثلة أضهرت دقة عالية، سهولة، كفاءة لهذه الطريقة.


Article
Local Existence Theorem of Fractional Differential Equations in Lp Space

Authors: Joseph Gh. Abdulahad --- Shayma A. Murad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 71-78
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

We proved the existence of P-integrable solution in -space, where for the fractional differential equation which has the form: with boundary condition where is the Caputo fractional derivative, and c are positive constants with . The contraction mapping principle has been used to establish our main result.

في هذا البحث تمت دراسة وجود الحل للمعادلة التفاضلية المعممة من الرتبة في الفضاء حيث والتي لها الصيغة مع شرط مقيد حيث هي مشتقة كابوتو الكسرية، و c ثوابت موجبة مع . وقد استخدم مبدأ التطبيق الانكماشي لتأسيس النتائج الرئيسية.


Article
Numerical Solution of Ordinary Differential Equations of Fractional Order Using Variable Step Size Method

Authors: Hayder H. Khayoon --- Fadhel S. Fadhel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 143-149
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The main objective from this paper is to introduce and derive three methods depending on fractional Euler’s method and improve the results modifying the approach by using variable step size method.

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2018 (1)

2012 (1)

2011 (1)